×

zbMATH — the first resource for mathematics

The classification of the irreducible complex algebras of infinite types. (English) Zbl 0153.05903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E.Cartan, Les groupes de transformations continus, infinis, simples.Ann. Ecole Norm. Sup. T.26 (1909), 93–161. · JFM 40.0193.02
[2] S. Kobayashi and T. Nagano, On Filtered Lie algebras and geometric structures,III,Journal of Mathematics and Mechanics,14 (1965), 679–706. · Zbl 0163.28103
[3] D. Quillen,Thesis, Harvard 1964.
[4] I. M. Singer and S. Sternberg, On the infinite groups of Lie and Cartan, I,Journal d’Analyse Mathématique t. XV (1965), 1–114. · Zbl 0277.58008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.